# SDR AALA2020081869028

- Difficulty date: August 7, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 38,826 hours, 15,442 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367147800700
- Condition: Delaminated
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - DELAMINATED FLOOR PANEL, 222FF, FORWARD GALLEY WET AREA.  REPLACED FLOOR PANEL 222FF WITH NEW REPLACEMENT MATERIAL PER A321 AMM 53-00-00-400-801-A.
